# SDR CA061011010

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 21,683 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Cracked
- Location: Freewheel Unit
- Part time: 1,927 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) 2 SPRAG RETAINER WERE CRACKED, THEREFORE ALLOWING MISALIGNMENT AND CAUSING A NOISE. (TC NR 20061011010)
